mental-health-icon

Side effects

I had a habit of unnecessary thinking and gng into deep .so I visited a psychiatrist and he told it was ocd.He prescribed me medicine, it gave me relief frm useless thinking bt there is a weakness in my body and disinterest in studies, less concentration.I hav alrdy chngd my medicine twice.plz help me
views-icons 41 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 10 yrs exp Bangalore
Hello, Lack of interest in studies can not be side effect of medicines . It is part of ocd itself . Some people do Experiance some mild discomfort with the medications but it settles down after sometime. I would suggest you to continue the medicines the your doctor has prescribed if it has given you some relief.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO